# SDR CALA2019012100128

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 57,248 hours, 24,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D5348004320400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR68 L2 DOOR SILL SUPPORT ANGLE HAS CORROSION SPOTS ON UPPER SURFACE A3NB-53-3-6222 ON LCQ NR 9298263 INSTALLED REPAIR ANGLE AND FILLER IAW SRM 53-41-14. ALODINE AND PRIMED IAW SRM 51-21-11-001. INSTALLED GIRT BAY ASSY IAW IPC 53-46-04-81 AND AMM 52-13-00-0501.
